# SDR HNA2008F00006

- Difficulty date: March 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: 85350270101
- Condition: Cracked
- Location: Upper Wing Box
- Part time: 36,658 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN WING BOX, UNDER ACCESS PANEL 261 FT BRACKET ANGLE BETWEEN LT STRINGER 2 AND WING BOX FRAME AT FS 369.511 FOUND CRACKED.  REPLACED WITH NEW PN 85350270-101 IAW SRM 51-40-00 CRACK MINOR IN NATURE, NON STRUCTURAL IN TYPE.  (K)
